| Model Number |
0998-00-3013-53 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) displayed a demand pm alert.No patient harm was reported.
Additional Manufacturer Narrative
After further review, an initial emdr for this complaint was incorrectly submitted.In this complaint, customer requested a quote for a pm on this unit.Once they saw the quote they chose not to proceed with the pm for financial reasons.This should not be a complaint, making it non reportable to the fda.As a result, no follow up emdr is necessary.Please cancel in your database.
Event or Problem Description